# SDR CA060505003

- Difficulty date: May 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 185F
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ASSEMBLY ON WING CRACKED AT ATTACHMENT POINT TO SPAR.  SPAR WAS UNDAMAGED BUT TRACK WAS REPLACED.  AIRCRAFT HAS 10870.3 HOUR ON IT AT TIME OF REPAIR POSSIBLE TIME FATIGUED PART.
